Doctor insights on:
Bp High In Morning
Bp low in the morning 105/55 but rises to 125-130/70 in afternoon then 115/60 in evening occasional dizzy spells in the morning. Need dosage adjusted?
Can blood pressure in elderly go low and high in one day? Like 90/65 in morning & 145/100 in evening? Can it cause stroke? Should BP be normalized?
It is a: mistake to "over control" the blood pressure in elderly patients (although the definition of "elderly" has CHANGED and 73 is not as "old" as it used to be" A 24 hour BP monitor is available and I would strongly suggest it be used in this case. If the "episodes" of higher BP are FEW I would not treat! My opinion only! Hope it helps Dr Z ...Read more
How correlates low BP and low diuresis?Which low BP value is considered dangerous?In ER my pressure was 130/80, at home 105/65.I take pils for high bp
Varies: It varies person to person. Some may tolerate BP in 80's, some don't. Low BP which causes symptoms is usually dangerous for that patient. Usually we get worried when we see BP in 80's. ...Read more
Please Go To ER: You are very ill. I would advise getting to the er now. Please do not wait, do not page you doctor, call 911 if you have to. You are describing a situation that could be life threatening. ...Read more
This could be a sign: of many different things. It is nearly impossible to determine your concerns over the internet. Seek a health care professional for evaluation of your symptoms and concerns. ...Read more
Male,22 normal bmi. Bp in the morning is 120/69, afternoon 135/75, evening 142/75, night 130/69. Do i have a high blood pressue?
I am on water pill and atenolol for high blood pressure. In the mornings my blood pressure is around 85/60 with heart rate 57. Is this too low?
Yes.: That blood pressure is too low. It does not seem like you have any reason to keep the BP that low. Even if you are not experiencing any symptoms due to that low BP, it does not leave much "buffer" room. I think your medications need to be adjusted to allow for higher blood pressure. Please see your doctor as soon as possible. ...Read moreSee 1 more doctor answer